Are these symptoms normal after taking botox for migraines?
By Amyl95 on 22 Jun 2012
I have been suffering from tension-type/migraines for 21 years. I have taken every type of migraine medication available and am still getting no daily relief. I finally asked my headache doctor about botox treatment; he agreed that this would be the next step to take. I just got my first injection on Tuesday...did not feel good at all right after the shots....pressure in my forehead but the pain went away within an hour. The next day I was headachy all day but not the "normal" awful feeling I get across the forehead (good sign). Yesterday I was headache-free (this never happens..I was so excited). Today I feel like a truck ran over me....tired all day leg muscles a bit tight. Had to take some headache medicine to ease the pain but it has already wore off. I'm a little worried reading all these posts on how you can continue to have bad botox headaches after the injection. This really scares me.